# SDR FDEA201411073567

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 81,047 hours, 27,904 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 63602
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 FAIL LEVEL 2 AFTER GEAR DOWN ON APPROACH, ALL HYD FLUID EMPTIED & LEAKED FROM HYD SYS 3 AFTER GEAR LOWERED.  PUMPS NOT TURNED OFF.  R & R TRIM CYLINDER INTERLOCK FUSE IAW AMM32-31-06-2.
